Publications of P.J. Fitzsimmons


  1. (with Bert Fristedt and B. Maisonneuve) "Intersections and limits of regenerative sets," Z. Wahr. verw. Geb. 70 (1985) 157-173. [MR: 87i:60081]
  2. (with Bert Fristedt and L. A. Shepp) "The set of real numbers left uncovered by random covering intervals," Z. Wahr. verw. Geb. 70 (1985) 175-189. [MR: 86k:60017]
  3. (with B. Maisonneuve) "Excessive measures and Markov processes with random birth and death" Prob. Theory Rel. Fields 72 (1986) 319-336. [MR: 87k:60178]
  4. "Markov processes with identical hitting probabilities" Math. Zeit. 192 (1986) 547-554. [MR: 87k:60177]
  5. "Another look at Williams' decomposition theorem," In: Seminar on Stochastic Processes 1985, Birkhäuser, Boston (1986), pp. 79-85. [MR: 88h:60154]
  6. "On the excursions of Markov processes in classical duality," Prob. Th. Rel. Fields 75 (1987) 159-178. [MR: 88g:60174]
  7. "On the identification of Markov processes by the distribution of hitting times," In: Seminar on Stochastic Processes 1986, Birkhäuser, Boston (1987), pp. 15-19. [MR: 88m:60180]
  8. "On two results in the potential theory of excessive measures," In: Seminar on Stochastic Processes 1986, Birkhäuser, Boston (1987), pp. 21-29. [MR: 89b:60177]
  9. (with E. B. Dynkin) "Stochastic processes on random domains," Ann. Inst. Henri Poincare 23 (1987) 379-396. [MR: 89a:60098]
  10. "A converse to a theorem of P. Lévy," Ann. of Probab. 15 (1987) 1515-1523. [MR: 88h:60155]
  11. "Homogeneous random measures and a weak order for the excessive measures of a Markov process," Trans. Am. Math. Soc. 303 (1987) 431-478. [MR: 89c:60088]
  12. "Penetration times and Skorohod stopping, Séminaire de Probabilités XXII, Lecture Notes In Math. 1321, Springer-Verlag, Berlin-Heidelberg-New York, (1988), pp. 166-174. [MR: 89k:60109] [Typos corrected in Séminaire de Probabilités, XXIII, p. 583, Lecture Notes in Math. 1372, Springer, Berlin, 1989.]
  13. (with M. Taksar) "Stationary regenerative sets and subordinators," Ann. Probability 16 (1988) 1299-1305. [MR: 89m:60176]
  14. "On a connection between Kuznetsov processes and quasi-processes," In: Seminar on Stochastic Processes 1987, Birkhäuser, Boston, (1988), pp. 123-133. [MR: 91h:60075]
  15. (with R. K. Getoor) "Revuz measures and time changes," Math. Zeit. 199 (1988) 233-256. [MR: 89h:60124]
  16. (with R. K. Getoor) "On the potential theory of symmetric Markov processes," Math. Ann. 281 (1988) 495-512. [MR: 89k:60110]
  17. "Construction and regularity of measure- valued Markov branching processes," Israel J. Math. 63 (1988) 337-361. [MR: 90f:60147] [Correction noted in Israel J. Math. 73 (1991) 127. Details appear in item 35 below.]
  18. (with R. K. Getoor) "Some formulas for the energy functional of a Markov process," In: Seminar on Stochastic Processes 1988, Birkhäuser, Boston, (1989), pp. 161-182. [MR: 90f:60134] [Correction in Seminar on Stochastic Processes, 1989, p. 215, Progr. Probab. 18 Birkhäuser, Boston, 1990; MR: 90m:60086.]
  19. "Markov processes and nonsymmetric Dirichlet forms without regularity," J. Funct. Anal. 85 (1989) 287-306. [MR: 90i:60053]
  20. (with T. S. Salisbury) "Capacity and energy for multiparameter Markov processes," Ann. Inst. Henri Poincare 25 (1989) 325-350. [MR: 91d:60180]
  21. "Time changes of symmetric Markov processes and a Feynman-Kac formula," J. Theor. Prob. 2 (1989) 487-501. [MR: 91h:60076]
  22. (with S. C. Port) "Local times, occupation times, and the Lebesgue measure of the range of a Lévy process," In: Seminar on Stochastic Processes 1989, Birkhäuser, Boston (1990), pp. 59-73. [MR: 91f:60125]
  23. (with R. K. Getoor and M. J. Sharpe) "The Blumenthal-Getoor-McKean theorem revisited" In: Seminar on Stochastic Processes 1989, Birkhäuser, Boston, (1990), pp. 35-57. [MR: 91e:60219]
  24. "On the equivalence of three potential principles for right Markov processes," Prob. Theory and Rel. Fields 84 (1990) 251-265. [MR: 91e:60220]
  25. (with L. Csink and B. Øksendal) "A stochastic characterization of harmonic morphisms," Math. Ann. 287 (1990) 1-18. [MR: 91i:60190]
  26. "On ordered stopping times of a Markov process," Ann. Probab. 18 (1990) 1619-1622. [MR: 91h:60077]
  27. (with R. K. Getoor) "A fine domination principle for excessive measures," Math. Zeit. 207 (1991) 137-151. [MR: 93e:60157]
  28. "Skorokhod embedding by randomized hitting times," In: Seminar on Stochastic Processes 1990, Birkhäuser, Boston, (1991), pp. 183-191. [MR: 93d:60120]
  29. (with N. Falkner) "Stopping distributions for right processes," Probab. Th. Rel. Fields 89 (1991) 301-318. [MR: 92j:60091]
  30. (with R. Williams) Editor of Seminar on Stochastic Processes 1989, Birkhâuser, Boston, 1990. [MR: MR1042337]
  31. (with R. Williams) Editor of Seminar on Stochastic Processes 1990, Birkhâuser, Boston, 1991. [MR: MR1118435]
  32. "Harmonic morphisms and the resurrection of Markov processes," In : Stochastic Analysis (M.T. Barlow, N.H. Bingham, eds.) L.M.S. Lecture Note Series 167, Cambridge, (1991), pp. 71-90. [MR: 93k:31011]
  33. (with M. Kanda) "On Choquet's dichotomy of capacity for Markov processes," Ann. Probab. 20 (1992) 342-349. [MR: 93b:60172]
  34. (with R. K. Getoor) "Riesz decompositions and subtractivity for excessive measures," Potential Analysis 1 (1992) 37-60. [MR: 94k:60117]
  35. (with R. K. Getoor) "Limit theorems and variation properties for fractional derivatives of the local time of a stable process," Ann. Inst. Henri Poincare 28 (1992) 311-333. [MR: 93j:60105]
  36. (with R. K. Getoor) "On the distribution of the Hilbert transform of the local time of a symmetric Lévy process," Ann. Probab. 20 (1992) 1484-1497. [MR: 93j:60112]
  37. "On the martingale problem for measure- valued Markov branching processes," In: Seminar on Stochastic Processes 1991, Birkhäuser, Boston (1992), pp. 39-51. [MR: 93k:60188]
  38. (with R. K. Getoor) "Some applications of quasi-boundedness for excessive measures," Séminaire de Probabilités XXVI, Lect. Notes in Math. 1526 (1992), pp. 485-497. [MR: 95b:60096]
  39. (with Z.Q. Chen and R.J. Williams) "Reflecting Brownian motions, quasimartingales and strong Caccioppoli sets," Potential Analysis 2 (1993) 219-243. [MR: 95d:60134]
  40. (with J. Pitman and M. Yor) "Markovian bridges, construction, Palm interpretation, and splicing," In: Seminar on Stochastic Processes 1992, Birkhäuser, Boston (1993), pp. 101-134. [MR: 95i:60070]
  41. (with B.M. Hambly and T. Kumagai) "Transition density estimates for Brownian motion on affine nested fractals," Comm. Math. Physics 165(1994) 595-620. [MR: 95j:60122]
  42. "Even and odd continuous additive functionals," In: Dirichlet Forms and Stochastic Processes (Proceedings of the International Conference held in Beijing, October 25-31, 1993, Eds. Z.-M. Ma, M. Rockner, J.A. Jan), pp. 139-154. De Gruyter, Berlin-New York, 1995. [MR: 97c:60191]
  43. (with R. K. Getoor) "A weak quasi-Lindelof property and quasi-fine supports of measures," Math. Ann. 301 (1995) 751-762. [MR: 96e:60138]
  44. (with R. K. Getoor) "Occupation time distributions for Lévy bridges and excursions," Stochastic Processes and their Applications 58 (1995) 73-89. [MR: 96d:60117]
  45. "Absolute continuity of symmetric diffusions," Ann. Probab. 25 (1997) 230--258. [MR: 98c:60097]
  46. (with R.K. Getoor) "Smooth measures and continuous additive functionals of right Markov processes," In Ito's Stochastic Calculus and Probability Theory (Eds. N. Ikeda, S.Watanabe, M. Fukushima, H. Kunita), pp. 31-49. Springer-Verlag, Tokyo, 1996. [MR: 98g:60137]
  47. "Brownian space-time functions of zero quadratic variation depend only on time," Proc. Amer. Math. Soc. 127 (1999) 2423--2429. [MR: 99j:60120]
  48. "Markov processes with identical bridges," Electronic Journal of Probability 3 (1998), no. 12, 12 pages (electronic). [MR: 99h:60142]
  49. "The quasi-sure ratio ergodic theorem," Annales de l'Institut Henri Poincaré 34 (1998) 385--405. [MR: 99h:60147]
  50. (with Jim Pitman) "Kac's moment formula and the Feynman-Kac formula for additive functionals of a Markov process," Stochastic Processes and Their Applications 79 (1999) 117--134. [MR: 2000a:60136]
  51. "Markov processes with equal capacities," Journal of Theoretical Probability 12 (1999) 271--292. [MR: 2000d:60122]
  52. "Strict fine maxima," Electronic Communications in Probability 5 (2000), no. 11, 91-94 (electronic). [MR: 2001g:60181]
  53. "Hardy's inequality for Dirichlet forms," Journal of Mathematical Analysis and Applications, 250 (2000) 548-560. [MR: 2001h:31010]
  54. "On the quasi-regularity of semi-Dirichlet forms," Potential Analysis, 15 (2001) 151--185. [MR: 2002f:60149]
  55. "Hermite martingales," Séminaire de Probabilités XXXV, Lect. Notes in Math. 1755 (2001), pp. 153--157. [MR: 2002g:60122]
  56. (with Z.-Q. Chen and R. Song) "Crossing estimates for symmetric Markov processes," Probability Theory and Related Fields, 120 (2001) 68--84. [MR: 2003a:60120]
  57. (with R.K. Getoor) "Homogeneous Random Measures and Strongly Supermedian Kernels of a Markov Process," Electronic Journal of Probability, 8 (2003), Paper 10, 54 pages. [MR: 2004k:60213]
  58. (with Z.-Q. Chen, M. Takeda, J. Ying, and T.-S. Zhang) "Absolute Continuity of Symmetric Markov Processes," The Annals of Probability, 32 (2004) 2067--2098. [MR: MR2073186]
  59. (with K. Kuwae) "Non-symmetric Perturbations of Symmetric Dirichlet Forms," Journal of Functional Analysis, 208 (2004) 140--162. [MR: 2004k:31020]
  60. "Superposition Operators on Dirichlet Spaces," Tohoku Mathematical Journal (2), 56 (2004) 327--340. [MR: MR2075769]
  61. (with R.K. Getoor) "Excursion Theory Revisited," Illinois Journal of Mathematics, 50 (2006) 413--437. [MR: MR2247835]
  62. "On the Existence of Recurrent Extensions of Self-similar Markov Processes," Electronic Communications in Probability, 11 (2006) 230--241. [MR: MR2266714]
  63. "Drift Transformations of Symmetric Diffusions, and Duality," Infinite Dimensional Analysis, Quantum Probability and Related Topics, 10 (2007) 613-631. [MR: MR2376444]
  64. (with Z.-Q. Chen, K. Kuwae, T.-S. Zhang) "Perturbation of Symmetric Markov Processes," Probability Theory and Related Fields, 140 (2008) 239-275. [MR: MR2357677]
  65. (with Z.-Q. Chen, K. Kuwae, T.-S. Zhang) "Stochastic Calculus for Symmetric Markov Processes," The Annals of Probability, 36 (2008) 931-970. [MR: MR2408579] [Correction in "Errata for Stochastic calculus for symmetric Markov processes" Ann. Probab. 40 (2012) 1375-1376; MR: MR2962095.]
  66. (with K. Yano) "Time Change Approach to Generalized Excursion Measures, and its Application to Limit Theorems," Journal of Theoretical Probability, 21 (2008) 246-265. [MR: MR2384481]
  67. "The Dirichlet Form of a Gradient-type Drift Transformation of a Symmetric Diffusion," Acta Mathematica Sinica, English Series, 24 (2008) 1057-1066. [MR: MR2420876]
  68. "Converse Jensen Inequality," Rocky Mountain Journal of Mathematics, 39 (2009) 1905-1906. [MR: MR2575886]
  69. (with R.K. Getoor) "Lévy Systems and Time Changes," Séminaire de Probabilités XLII, Lecture Notes in Math. 1979, pp. 229-259, Springer, Berlin, 2009. [MR: MR2599212]
  70. (with B. Rajeev) "A New Approach to the Martingale Representation Theorem," Stochastics, 81 (2009) 467--476. [MR: MR2569262]
  71. (with R.K. Getoor) "Potential Theory of Moderate Markov Dual Processes," Potential Analysis 31 (2009) 275-310. [MR: MR2545986]
  72. (with Z.-Q. Chen, K. Kuwae, T.-S. Zhang) "On General Perturbations of Symmetric Markov Processes," Journal de Mathématiques Pures et Appliquées, 92 (2009) 363-374. [MR: MR2569183]
  73. (with T. McElroy) "On Joint Fourier-Laplace Transforms," Communications in Statistics -- Theory and Methods 39 (2010) 1883-1885. [MR: MR2753507]
  74. (with D. Wroblewski) "Martingale Functions of Brownian Motion and its Local Time," Markov Processes and Related Fields 16 (2010) 599-608. [MR: MR2759773]
  75. (with P. He and J. Ying) "A Remark on Kac's Scattering Length Formula," Science China. Mathematics 56 (2013) 331-338. [MR: MR3015378]
  76. (with K.E. Kuter) "Harmonic Functions on Walsh's Brownian Motion," Stochastic Processes and their Applications 124 (2014) 2228-2248. [MR: MR3188354]
  77. (with J.S. Rosen) "Markovian Loop Soups: Permanental Processes and Isomorphism Theorems," Electronic Journal of Probability 19, Article 60, (2014), 30 pages. [MR: MR3238780]
  78. "Gross' Brownian Motion Fails to Satisfy the Polarity Principle," Revue Roumaine de Mathématiques Pure et Appliquées 59 (2014) 87-91. [MR: MR3296837]
  79. "On a Result of D.W. Stroock," to appear in Festschrift volume celebrating the 80th birthday of Masatoshi Fukushima (2014). [MR: MR3379341]
  80. (with K.E. Kuter) "Harmonic functions of Brownian motions on metric graphs," to appear in Journal of Mathematical Physics 56 (2015). [MR: MR3390843]
  81. (with Y. Le Jan and J. Rosen) "Loop measures without transition probabilities," Séminaire de Probabilités XLVII (In memoriam -- Marc Yor), Lecture Notes in Math. 2137, pp. 299-320, Springer, Berlin, 2015. [MR: MR3444304]
  82. "Strong stationary times and the fundamental matrix for recurrent Markov chains," Commun. Stoch. Anal., 10 (2016) 491-495. [MR: MR3654470]

Back to the main page.
September 26, 2017